MAUDE Adverse Event Report: Avanos Medical Inc. Avanos, Ballard Turbo-Cleaning Closed Suction System; Turbo-Cleaning Closed Suction Catheter

Avanos Medical Inc. Avanos, Ballard Turbo-Cleaning Closed Suction System; Turbo-Cleaning Closed Suction Catheter
Model Number 98965
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2026
Type of Reportable Event Malfunction

Brand Name
Avanos, Ballard Turbo-Cleaning Closed Suction System
Common Device Name
Turbo-Cleaning Closed Suction Catheter
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S de RL de CV
carretera internacional
salida norte no. 1053
magdalena, 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key50795032
Report Number8030647-2026-00063
Device Sequence Number10510970
Product Code BSY
UDI-Device Identifier00609038989655
UDI-Public(01)00609038989655(10)1599458
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98965
Device Catalogue Number227-5
Device Lot Number1599458
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown